Publication
Title
The Brauer group of a cocommutative coalgebra
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 1995
ISSN
0021-8693
Volume/pages
177:2(1995), p. 536-568
ISI
A1995TB92400011
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 21.11.2017
To cite this reference